# SDR IPXA2021040767920

- Difficulty date: April 7, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 32,608 hours, 21,440 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Torque Box
- Part number: 175N20013
- Part serial: NA
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1DELAMINATION ON THE L/H LWR, FWD, TORQUE BOX PANEL, HAS 2ND DELAMINATION. L/H VERT. STAB.REPAIRED PANEL IAW B757 SRM 51-70-10-2R-2 250 DEG F CURE PER SRM 55-30-01-2R-5.
